Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Proof that Weber's normal units are not perfect powers


Author: Harvey Cohn
Journal: Proc. Amer. Math. Soc. 12 (1961), 964-966
MSC: Primary 10.66
DOI: https://doi.org/10.1090/S0002-9939-1961-0133317-4
MathSciNet review: 0133317
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cohn, A numerical study of Weber's real class number calculations. Part I, Numer. Math. vol. 2 (1960) pp. 347-362. MR 0122809 (23:A142)
  • [2] H. Weber, Lehrbuch der Algebra. II, Braunschweig, Friedrich Vieweg und Sohn Verlag, 1899, pp. 762-783.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.66

Retrieve articles in all journals with MSC: 10.66


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0133317-4
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society